期刊名称:International Journal of Computer Science and Network Security
印刷版ISSN:1738-7906
出版年度:2013
卷号:13
期号:5
页码:69-74
出版社:International Journal of Computer Science and Network Security
摘要:Mobile Ad hoc Networks are consisting of mobile nodes having limited radio range and bandwidth without having any fixed infrastructure. Thus to deliver the message from source to destination does not only require to establish the shortest route for message delivery to the destination. But also to establish such a route that can deliver the message with minimum delay so that the message can be sent from source to destination with the maximum data rate with minimum delay. To establish such a route with minimum delay we attempt to propose a Genetic based Algorithm for establishing a route with minimum delay in Geometric Routing.